# SDR USAA051317

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- Engine: Ge CFM56*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN LT SISE STATION 233.9.  DOUBLER INSTALLED ON LT UPPER SIDE OF RUDDER IAW SRM 51-60-05, DEFECT SIZE: 7 INCHES X 1INCH.
